MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger Paclitaxel-Coated PTA Balloon Catheter; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger Paclitaxel-Coated PTA Balloon Catheter; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number 1973-03
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion with straight geometry was located in the moderately tortuous and mildly calcified superficial femoral artery.Following pre-dilatation, a 5.0x 60mm, 80cm ranger paclitaxel-coated pta balloon catheter was advanced through the sheath with a loading tool.However, during the initial inflation, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.There were no complications reported and the patient was in good condition post-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device history record: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the ranger paclitaxel-coated pta balloon device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.

Brand Name
Ranger Paclitaxel-Coated PTA Balloon Catheter
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key18703918
Report Number2124215-2024-08170
Device Sequence Number17991019
Product Code ONU
UDI-Device Identifier08714729975953
UDI-Public08714729975953
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number00860H23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown